A free boundary problem and an extension of Muskat's model

W. Fulks University of Colorado, Boulder, Colorado R. B. Guenther University of Colorado, Boulder, Colorado

TBD mathscidoc:1701.331366

Acta Mathematica, 122, (1), 273-300, 1968.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ]
@inproceedings{w.1968a,
  title={A free boundary problem and an extension of Muskat's model},
  author={W. Fulks, and R. B. Guenther},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217209954075},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={273-300},
  year={1968},
}
W. Fulks, and R. B. Guenther. A free boundary problem and an extension of Muskat's model. 1968. Vol. 122. In Acta Mathematica. pp.273-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203217209954075.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved